MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Catalog Number 07P50-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed alinity i estradiol results generated for patient samples.The following data was provided: on (b)(6) 2025 sample id (b)(6) = 858.93 pg/ml, (b)(6) 2025 sample was diluted and repeat result = 2541.91 pg/ml, repeat result at another laboratory = 2515.97 pg/ml.Sample id (b)(6) initial result = 782 pg/ml, sample was sent to another laboratory and diluted.Result = 1314 pg/ml.Sample id (b)(6) initial result = 893 pg/ml, sample was sent to another laboratory and diluted.Result = 1259 pg/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section a1 - patient identifier: sids (b)(6).All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.The ticket trending review did not identify an increase in complaint activity for the reported event.Device history review did not identify any non-conformances or deviations with the complaint lot.The overall performance of the alinity i estradiol reagents in the field was reviewed using data gathered from customers worldwide.The patient median values obtained with the complaint lot 70601ud00 is within established limits and thus comparable to the historical lot performance, which confirms no systemic issue for the lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity i estradiol reagent lot 70601ud00 was identified.
 
Event or Problem Description
The customer observed falsely depressed alinity i estradiol results generated for patient samples.The following data was provided: on (b)(6) 2025, sample id (b)(6), = 858.93 pg/ml, (b)(6) 2025 sample was diluted and repeat result = 2541.91 pg/ml, repeat result at another laboratory = 2515.97 pg/ml.Sample id (b)(6), initial result = 782 pg/ml, sample was sent to another laboratory and diluted.Result = 1314 pg/ml.Sample id (b)(6), initial result = 893 pg/ml, sample was sent to another laboratory and diluted.Result = 1259 pg/ml.No impact to patient management was reported.

Brand Name
ALINITY I ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22077605
Report Number3005094123-2025-00252
Device Sequence Number18476056
Product Code CHP
UDI-Device Identifier00380740129910
UDI-Public(01)00380740129910(17)251004(10)70601UD00
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2025
Device Catalogue Number07P50-20
Device Lot Number70601UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown